Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Thank you for writing Justanswer with your concern.
Are you seeing a psychiatrist? The reason I am asking is that this type of reaction to an antidepressant sometimes happens in individuals that have bipolar disorder. There are many other things to look at before a diagnosis should be made, but it would indicate a different type of treatment for the depression.
The treatments for severe depression that also deal with fatigue, you have already tried (cymbalta, effexor, wellbutrin).
Of course, if you have not had your thyroid and other endocrine problems looked into, this is very important to have done.
Definately adrenal fatigue can be related to prolonged stress as well. Does this seems to have been true for you at sometime in your life? Severe stress, even as long ago as childhood can result in an over-reactive stress response, that can lead to things such as adrenal fatigue. Stress relief techniques, visualization exercises can be helpful in turning this around, if you actively practice them.
Poor nutrition, inability to absorb nutrients can definately contribute to fatigue.
If you haven't tried a multiple "B stress" vitamin, you may find that helpful to a certain degree. One B vitamin, Thiamine or B1, has been shown to help mental acuity, but in higher doses than the RDA of 1.25, such as 25 to 50 mg. Another B1 derivative, called sulbutiamine, is prescribed in some countries for asthenia (lack of strength, or fatigue) and can be bought over the counter in the US. See: http://en.wikipedia.org/wiki/Sulbutiamine
Likely one or two supplements won't cure your complete condition, but these I mentioned are safe, and likely will help you to a certain degree.
If you have questions, or comments, please reply so that I can address them.